# SDR FDEA201001020001

- Difficulty date: January 2, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RH FLOOR CREASE BEAM SUPPORT ANGLE STA 1610 HAS COROSION . REMOVED CREASE BEAM IAW SRM 51-40-02.  FABRICATED NEW CREASE BEAM IAW SRM 51-40-05.  INSTALLED NEW CREASE BEAM STA 1610, IAW SRM 51-40-02.  CATEGORY "A".  MAJOR REPAIR.
